# SDR NWAA082546740

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 77,167 hours, 16,625 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON TAXI IN BRAKE TEMP OVERHEAT LIGHT ILLUMINATED AND LT WING AND BODY GEAR TEMP GAUGES INDICATED IN RED ZONE.  LT WING AND BODY BRAKES CAUGHT FIRE.  THE FIRE DEPARTMENT WAS DISPATCHED AND EXTINGUISHED THE FIRE.  MAINTENANCE REMOVED AND REPLACED LT SIDE 1-8 WING ANYBODY GEAR BRAKES AND ALL 16 MAIN LANDING GEAR WHEELS.  (A)
